# SDR ASOA2014092911339

- Difficulty date: August 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,751 hours, 22,512 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST, DOOR PULLED AT 80 LBS.   PERFORMED LUBRICATION OF LT OVERWING EMERGENCY EXIT IAW AMM 12-20-52-640-802.   FUNCTIONAL CHECKED GOOD IAW AMM 52-21-00-720-801.
